# SDR 03FDEA00051

- Difficulty date: January 20, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN THE FWD CARGO BAY.  REMOVED DAMAGED FRAME FLANGE.  FABRICATED, & INSTALLED REPAIR PARTS IAW SRM 51-40-3  FIG 1.
